BibTeX record journals/talg/DellHMTW14

download as .bib file

@article{DBLP:journals/talg/DellHMTW14,
  author    = {Holger Dell and
               Thore Husfeldt and
               D{\'{a}}niel Marx and
               Nina Taslaman and
               Martin Wahlen},
  title     = {Exponential Time Complexity of the Permanent and the Tutte Polynomial},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {10},
  number    = {4},
  pages     = {21:1--21:32},
  year      = {2014},
  url       = {https://doi.org/10.1145/2635812},
  doi       = {10.1145/2635812},
  timestamp = {Tue, 06 Nov 2018 12:51:20 +0100},
  biburl    = {https://dblp.org/rec/journals/talg/DellHMTW14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics